MathSciNet Relay Station
MathSciNet bibliographic data
MR757317 60K25 (60J60 90B22)
Reiman, Martin I. Open queueing networks in heavy traffic. Math. Oper. Res. 9 (1984), no. 3, 441–458.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement